Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Should supplements be mixed with the cocktail?
Dec 31, 1997

I'm presently on Delavirdine/Fortovase/Viracept. I took Crixivan for approximately 14 mos., and I took AZT numerous times over the past 5 yrs. So, my body has changed drastically -- my Crixibelly is huge, and my AZTbutt is so small it gets lost in some of my pants. I've put on 30 lbs. for a total of 215 lbs. on a medium-frame body, and stand 5' 11". I'm uncomfortable with all this weight, and I can't wear most of my clothes.

Members of my local support group and others on GayPoz have recommended using Creatine Monohydrate to fight the Crixibelly. The dosage is 5 caps, 3-5 times for the first 5 days. After that, you are supposed to take 3-5 caps on an empty stomach 1 hr. before your workout.

To fight fatigue and wake-up a long dormant libido, 50mg of DHEA daily will give me more energy.

Can these supplements reduce the effectiveness of the PIs? Or am I just throwing money away?

Tim

Response from Dr. Gallant

I can't think of any reason that the supplements would interfere with the PIs. I can't say whether you're throwing your money away. But have you considered testosterone or other anabolic steroids? They're safe, cheap, and usually covered by insurance.

JG



Previous
Transfusions from family memberson
Next
Does DHEA supplementation fight HIV?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement